How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Rick, MD Your Own Question
Dr. Rick, MD
Dr. Rick, MD, Board Certified MD
Category: Medical
Satisfied Customers: 10769
Experience:  20+ years as a doctor. Internal Medicine Internship in NYC
48069651
Type Your Medical Question Here...
Dr. Rick, MD is online now
A new question is answered every 9 seconds

My son is 20 and had diarrhoea week with stomach cramps

Customer Question

My son is 20 and had diarrhoea for a week with stomach cramps before that he was ill for 3 days with headache vomiting
JA: OK. The Doctor will need to help you with this. Please give me a bit more information, so the Doctor can help you best.
Customer: He started with a headache last Friday for 3 days vomited once on the Saturday didn't eat but drank lots of water, he went to the gp on Monday they said may have taken to many ibuprofen and upset the lining of his stomach, the diarrhoea had got better for a couple of days but now it's everyday since Wednesday
JA: Is there anything else the Doctor should be aware of?
Customer: No blood in his stools, this morning he sat on the toilet for 40 mins and just had coloured water from his bottom his stomach aches constantly
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and then connect you two.
Submitted: 7 months ago.
Category: Medical
Expert:  Dr. Rick, MD replied 7 months ago.
Hi. My name is***** and I am online and available to help you today. Thank you for your patience.Question and answer is just one of the services I offer. I can also provide you with premium services, such as live telephone or skype consultation, at a small additional cost. Let me know if you are interested.At this point you need to drive your son to the ER. This severe of diarrhea can be very dangerous.This is NOT something you can safely continue to deal with on your own or wait until Monday to see this GP in his office.I doubt this is from taking too much ibuprofen....unless he took so much that he has caused severe liver damage......Does this make sense to you?It's safe for you to press the positive feedback button now if you so desire. And, never fear, even after you press that button I'll still be right here to continue helping you, but, as I do work for tips, I want to make sure you are happy before rating me. Dr. Rick MD FACS

Related Medical Questions